Advertisement

A remark on fractional type multiple weight classes and its application

  • Xiao Yu
  • Xiangxing Tao
  • Huihui Zhang
  • Xiaomei Wu
Article
  • 133 Downloads

Abstract

Some new properties of the multiple fractional type \(A_{\mathbf {P},q}\) weight classes were shown in this paper. With the new properties we give the positive answer for the questions posted in Chen–Xue’s paper. Moreover, we establish the weighted boundedness for the multilinear fractional integral with rough kernels. The weighted boundedness of their generalized commutator is also given.

Keywords

Fractional integral \(A_{({\mathbf {P},q})}\) weight class Multilinear Rough kernel Generalized commutator 

References

  1. 1.
    Chanillo, S.: A note on commutators. Indiana Univ. Math. J. 31, 7–16 (1982)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Cao, M., Xue, Q.: Characterization of two-weighted inequalities for multilinear fractional maximal operator. Nonlinear Anal. 130, 214–228 (2016)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Chen, S., Wu, H.: Multiple weighted estimates for commutators of multilinear fractional integral operators. Sci. China Math. 56, 1879–1894 (2013)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Chen, S., Wu, H., Xue, Q.: A note on multilinear Muckenhoupt classes for multiple weights. Stud. Math. 223, 1–18 (2014)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Chen, X., Xue, Q.: Weighted estimates for a class of fractional type operators. J. Math. Anal. Appl. 362, 355–373 (2010)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Cohen, J., Gosselin, J.: A BMO estimate for multilinear singular integrals. Illinois J. Math. 30, 445–464 (1986)MathSciNetzbMATHGoogle Scholar
  7. 7.
    Ding, Y.: A note on multilinear fractional integrals with rough kernel. Adv. Math. (China) 3, 238–246 (2001)MathSciNetzbMATHGoogle Scholar
  8. 8.
    Ding, Y., Lu, S.: Weighted norm inequalities for fractional integral operarors with rough kernel. Can. J. Math. 50, 29–39 (1998)CrossRefGoogle Scholar
  9. 9.
    Ding, Y., Lu, S.: Weighted boundedness for a class of rough multilinear operators. Acta Math. Sin. Eng. Ser. 17, 517–526 (2001)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Garcia-Cuerva, J., Rubio de Francia, J.L.: Weighted norm inequalities and related topics. North Holland mathematics studies, vol. 116. North Holland, Amsterdam (1985)zbMATHGoogle Scholar
  11. 11.
    Grafakos, L.: On multilinear fractional integrals. Stud. Math. 102, 49–56 (1992)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Hytönen, T., Pérez, C.: Sharp weighted bounded bounds involving \(A_\infty \). Anal. PDE 6, 777–818 (2013)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Iida, T.: A characterization of a multiple weights class. Tokyo J. Math. 35, 375–383 (2012)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Iida, T.: Weighted inequalities on Morrey spaces for linear and multilinear fractional integrals with homogeneous kernels. Taiwan J. Math. 18, 147–185 (2014)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Kenig, C., Stein, E.: Multilinear estimates and fractional integration. Math. Res. Lett. 6, 1–15 (1999)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Lan, S., Mei, T., Xue, Q.: Sharp weighted bounds for multilinear fractional maximal type operators with rough kernels. Sci. Sin. Math. 45, 1939–1952 (2015). arXiv:1305.1865v1 Google Scholar
  17. 17.
    Lerner, A., Ombrosi, S., Pérez, C., et al.: New maximal functions and multiple weights for the multilinear Calder\(\acute{o}\)n–Zygmund theory. Adv. Math. 220, 1222–1264 (2009)MathSciNetCrossRefGoogle Scholar
  18. 18.
    Li, W., Xue, Q.: Continuity properties for commutators of multilinear type operators on product of certain Hardy spaces. Front. Math. China. 9, 1325–1347 (2014)MathSciNetCrossRefGoogle Scholar
  19. 19.
    Lu, S., Yan, D.: \(L^p\)-boundedness of multilinear oscillatory singular integrals with Calderön–Zygmund kernel. Sci. China Ser. A 45, 196–213 (2002)MathSciNetzbMATHGoogle Scholar
  20. 20.
    Moen, K.: Weighted inequalities for multilinear fractional integral operators. Collect. Math. 60, 213–238 (2009)MathSciNetCrossRefGoogle Scholar
  21. 21.
    Muckenhoupt, B.: Weighted norm inequalities for the Hardy maximal function. Trans. Am. Math. Soc. 165, 207–226 (1972)MathSciNetCrossRefGoogle Scholar
  22. 22.
    Muckenhoupt, B., Wheeden, R.: Weighted norm inequalities for fractional integrals. Trans. Am. Math. Soc. 192, 261–274 (1974)MathSciNetCrossRefGoogle Scholar
  23. 23.
    Stein, E.: Singular Integrals and Differentiability Properties of Functions. Princeton University Press, Princeton (1970)zbMATHGoogle Scholar
  24. 24.
    Tao, X., Yu, X.: Sharp weighted bounds for generalized commutators of multilinear fractional rough maximal operators and integral operators (2017) (preprint)Google Scholar
  25. 25.
    Wang, C., Zhang, Z.: A new proof of Wu’s theorem on vortex sheets. Sci. China Math. 55, 1449–1462 (2012)MathSciNetCrossRefGoogle Scholar
  26. 26.
    Wu, Q., Yang, D.: On fractional multilinear singular integrals. Math. Nachr. 239–240, 215–235 (2002)MathSciNetCrossRefGoogle Scholar
  27. 27.
    Wu, S.: Mathematical analysis of vortex sheets. Commun. Pure Appl. Math. 59, 1065–1206 (2006)MathSciNetCrossRefGoogle Scholar
  28. 28.
    Xue, Q.: Weighted estimates for the iterated commutators of multilinear maximal and fractional type operators. Stud. Math. 217, 97–122 (2013)MathSciNetCrossRefGoogle Scholar
  29. 29.
    Xue, Q., Yan, J., Xu, D.: On the boundedness of commutators with general framework of multilinear fractional integral operators. Sci. Sin. Math. 44, 587–600 (2014)CrossRefGoogle Scholar
  30. 30.
    Yan, D.: Some problems on multilinear singular integral operators and multilinear oscillatory singular integral operators. Ph.D. Thesis. Beijing Normal University, Beijing (2001)Google Scholar

Copyright information

© Springer International Publishing AG 2017

Authors and Affiliations

  • Xiao Yu
    • 1
  • Xiangxing Tao
    • 2
  • Huihui Zhang
    • 1
  • Xiaomei Wu
    • 3
  1. 1.Department of MathematicsShangrao Normal UniversityShangraoChina
  2. 2.Department of MathematicsZhejiang University of Science and TechnologyHangzhouChina
  3. 3.School of Xingzhi CollegeZhejiang Normal UniversityJinhuaChina

Personalised recommendations